# SDR SWAA2022072723921

- Difficulty date: June 28, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB #4 STIFFENER #3 LOWER FLANGE WITH A CRACK. / [01] PERFORMED HFEC INSP ON RIB STIFFENER LOWER FLANGE IAW B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED. TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] RT STABILAIZER RIB 4 STIFFENER 3; CUT OUT DAMAGED AT LOWER FLANGE I/B AND O/B SIDE AS PER B737-700 SRM 55-10-09--2R-5 REPAIR 5.;[03] VERIFIED STEP 2.;[04] PERFORMED HFEC INSP ON LWR CHORD STIFFENER #3 O/B IAW B737 NDT P6 51-00-00 PROC.23; CRACK MARKED AND CONFIRMED  TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[05] PERFORMED HFEC INSP ON CUT OUT AREAS IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[06] STEPS 2 THROUGH 5 REJECTED. RIBS GOT CONFUSED IN PROCESS. WORK NOT ACCOMPLISHED.;[07] WORK ACCOMPLISHED ON TTG8Q00DKMJB;[08] VERIFIED STEP # 7 NOTE ALL RIB # 4 COMPLETE;[09] ALL RIB # 4 REPAIRS ARE COMPLETE;[10] OK
